Ask an expert
Question

31 Jan 2013

I started taking relislim and the same day my period started im concerned
Hi doc i started taking relislim and that same night my period started but it had just stopped a week earlier. Im concerned because its quite heavy bleeding could this be because of the relislim s6? Please help
Answer 2,100 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Relislim
I must admit that I am not acquainted with the components of Relislim as new diet pills and potions are launched every week on the market. However, if you have suddenly restarted bleeding after having a menstrual period just a week ago, and the bleeding is heavy, Please have a medical examination immediately. It is possible, that one of the ingredients (herbal or otherwise) could cause bleeding, but not very likely. On the other hand, you may have a gynaecological problems that requires immediate attention, so see your doctor at once - rather safe than sorry. When you go for your examination please take the Relislim with its list of ingredients along and show them to the dr and ask him/her is anyone of the ingredients could be causing you to bleed.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9266 votes
No
66% - 17854 votes
Vote